×

zbMATH — the first resource for mathematics

Linearizing the word problem in (some) free fields. (English) Zbl 1400.16010

MSC:
16K40 Infinite-dimensional and general division rings
03B25 Decidability of theories and sets of sentences
16S10 Associative rings determined by universal properties (free algebras, coproducts, adjunction of inverses, etc.)
15A22 Matrix pencils
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Amitsur, S. A., Rational identities and applications to algebra and geometry, J. Algebra, 3, 304-359, (1966) · Zbl 0203.04003
[2] Amitsur, A. S.; Levitzki, J., Minimal identities for algebras, Proc. Amer. Math. Soc., 1, 449-463, (1950) · Zbl 0040.01101
[3] Anderson, G. W., Convergence of the largest singular value of a polynomial in independent Wigner matrices, Ann. Probab., 41, 3, 2103-2181, (2013) · Zbl 1282.60007
[4] Belinschi, S. T.; Mai, T.; Speicher, R., Analytic subordination theory of operator-valued free additive convolution and the solution of a general random matrix problem, J. Reine Angew. Math., 732, 21-53, (2017) · Zbl 1456.60013
[5] Bergman, G. M., The diamond lemma for ring theory, Adv. Math., 29, 2, 178-218, (1978) · Zbl 0326.16019
[6] Berstel, J.; Reutenauer, C., Noncommutative Rational Series with Applications, 137, (2011), Cambridge University Press, Cambridge · Zbl 1250.68007
[7] Cardon, A.; Crochemore, M., Détermination de la représentation standard d’une série reconnaissable, RAIRO Inform. Théor., 14, 4, 371-379, (1980) · Zbl 0453.68024
[8] Cohn, P. M., Ring Theory, Generalized rational identities, 107-115, (1972), Academic Press, New York · Zbl 0237.16013
[9] Cohn, P. M., Free Rings and Their Relations, 19, (1985), Academic Press, Inc., London · Zbl 0659.16001
[10] Cohn, P. M., Skew Fields: Theory of general division rings, 57, (1995), Cambridge University Press, Cambridge · Zbl 0840.16001
[11] Cohn, P. M., Further Algebra and Applications, (2003), Springer, London
[12] Cohn, P. M., Free Ideal Rings and Localization in General Rings, 3, (2006), Cambridge University Press, Cambridge · Zbl 1114.16001
[13] Cohn, P. M.; Reutenauer, C., A normal form in free fields, Canad. J. Math., 46, 3, 517-531, (1994) · Zbl 0836.16012
[14] Cohn, P. M.; Reutenauer, C., On the construction of the free field, Internat. J. Algebra Comput., 9, 3-4, 307-323, (1999) · Zbl 1040.16015
[15] Fliess, M., Matrices de Hankel, J. Math. Pures Appl. (9), 53, 197-222, (1974) · Zbl 0315.94051
[16] Fornasini, E.; Marchesini, G., On the problems of constructing minimal realizations for two-dimensional filters, IEEE Trans. Pattern Anal. Mach. Intell., 2, 2, 172-176, (1980) · Zbl 0445.93039
[17] Fortin, M.; Reutenauer, C., Commutative/noncommutative rank of linear matrices and subspaces of matrices of low rank, Sém. Lothar. Combin., 52, 12, (2004) · Zbl 1069.15011
[18] Gelfand, I.; Gelfand, S.; Retakh, V.; Wilson, R. L., Quasideterminants, Adv. Math., 193, 1, 56-141, (2005) · Zbl 1079.15007
[19] Helton, J. W.; McCullough, S. A.; Vinnikov, V., Noncommutative convexity arises from linear matrix inequalities, J. Funct. Anal., 240, 1, 105-191, (2006) · Zbl 1135.47005
[20] Higman, G., The units of group-rings, Proc. London Math. Soc. (2), 46, 231-248, (1940) · JFM 66.0104.04
[21] Kalman, R. E.; Falb, P. L.; Arbib, M. A., Topics in Mathematical System Theory, (1969), McGraw-Hill, New York · Zbl 0231.49001
[22] Reutenauer, C., Inversion height in free fields, Selecta Math. (N.S.), 2, 1, 93-109, (1996) · Zbl 0857.16021
[23] Roberts, M. L., Endomorphism rings of finitely presented modules over free algebras, J. London Math. Soc. (2), 30, 2, 197-209, (1984) · Zbl 0559.16019
[24] Salomaa, A.; Soittola, M., Automata-Theoretic aspects of Formal Power Series, (1978), Springer-Verlag, New York · Zbl 0377.68039
[25] Schützenberger, M. P., On the definition of a family of automata, Inform. Control, 4, 245-270, (1961) · Zbl 0104.00702
[26] Volčič, J., Matrix coefficient realization theory of noncommutative rational functions, J. Algebra, 499, 397-437, (2018) · Zbl 1441.16030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.